# SDR 2019FA0000023

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: General aviation
- Aircraft: N1MG
- Make and model: Cessna 525C
- Aircraft serial: 525C0246
- Aircraft time: 1,260 hours, 966 cycles
- Engine: Wilint FJ444A
- Engine time: 1,260 hours, 966 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 119345
- Part serial: HW3710
- Condition: Damaged
- Location: Engine
- Part time: 1,260 hours, 966 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LOUD BANG SOUND FOLLOWED BY AIRCRAFT YAWING ON APPROACH. AFTER LANDING, THE RIGHT ENGINE FAN WAS TURNED THROUGH BY HAND AND A METAL TINGING SOUND COULD BE HEARD. BORESCOPE INSPECTION REVEALED MISSING IP COMPRESSOR BLADE MISSING. THIS IS THE 3RD IP COMPRESSOR BLADE LIBERATION EVENT FOR THIS AIRCRAFT.
